# SDR UPS07850537

- Difficulty date: August 22, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1766 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 STA 1766 L28R CORROSION OUT OF LIMITS.  REMOVED L28R FROM STA 1690-1766 IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT LONGERON L28R AT STA 1690-1766 IAW SRM 53-05-03 AND SRM 51-1-21.
